# SDR SWAA2025092416761

- Difficulty date: September 21, 2025
- Submitted: September 24, 2025
- Operation: Air carrier
- Aircraft: N8579Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63591
- Aircraft time: 23,674 hours, 12,274 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD GALLEY LEFT HAND SIDE EMERGENCY EXIT SIGNS FOUND INOPERATIVE.   REMOVED AND REPLACED FWD GALLEY LT SIDE EMERGENCY EXIT SIGN BATTERY PACK IAW AMM 33-51-06. OPS CHECKED GOOD.
